# SDR SIMA20130826001

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 30,836 hours, 27,445 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 99054742
- Condition: Failed
- Location: Cockpit
- Part time: 31,864 hours, 29,020 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG BURNING ODOR IN COCKPIT,    FOLLOWED BY NR 1 PFD FAILURE.   DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. REPLACED NR 1 PFD IAW AMM 34-22-01.  OPS CHECKED NORMAL IAW 34-22-00.
